Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 18, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 19, 2010, 6:14 PM CDT for Jewell County, Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 6:14 PM CDT (23:14 UTC)
- Expired
- Jun 19, 2010, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Jewell County, KS
The radar
The Grand Island radar (KUEX), 76 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:23 PM CDT | HAIL 1.75 | Randall, KS | |
| Jun 19, 6:29 PM CDT | HAIL 2.75 | 2 Nnw Randall, KS | |
| Jun 19, 6:35 PM CDT | TORNADO | 2 Ne Randall, KS | TORNADO HIT FARMSTEAD |
| Jun 19, 6:37 PM CDT | TORNADO | 3 Ene Randall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 5:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4199 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
707
WFUS53 KGID 192314
TORGID
KSC089-200000-
/O.NEW.KGID.TO.W.0018.100619T2314Z-100620T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RANDALL...OR 13 MILES NORTH OF BELOIT...AND
MOVING EAST AT 10 MPH.
IN ADDITION...AT 602 PM CDT...WIND GUSTS TO OVER 60 MPH WERE
REPORTED WITH THIS STORM NEAR JEWELL.
* LOCATIONS IMPACTED INCLUDE...
RANDALL AND FORMOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
3983 9818
TIME...MOT...LOC 2313Z 277DEG 11KT 3965 9805
$$
WESELY4 follow-up statements
750
WWUS53 KGID 192326 RRA
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
626 PM CDT SAT JUN 19 2010
KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
626 PM CDT SAT JUN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RANDALL...OR 13 MILES NORTH OF BELOIT...MOVING
EAST AT 15 MPH.
IN ADDITION...AT 622 PM CDT...GOLFBALL SIZE HAIL WAS REPORTED IN
RANDALL WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RANDALL AND MAINLY RURAL AREAS OF SOUTHEASTERN JEWELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
3983 9818
TIME...MOT...LOC 2325Z 277DEG 11KT 3965 9800
$$
WESELY365
WWUS53 KGID 192335
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT SAT JUN 19 2010
KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
635 PM CDT SAT JUN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RANDALL...OR 14 MILES NORTHEAST OF BELOIT...
MOVING EAST AT 15 MPH.
IN ADDITION...AT 626 PM CDT...BASEBALL SIZE HAIL WAS REPORTED 2
MILES NORTHWEST OF RANDALL WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN JEWELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
3983 9818
TIME...MOT...LOC 2334Z 277DEG 11KT 3965 9796
$$
WESELY203
WWUS53 KGID 192345
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT SAT JUN 19 2010
KSC089-200000-
/O.CON.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
645 PM CDT SAT JUN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEWELL COUNTY
UNTIL 700 PM CDT...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 3 MILES EAST NORTHEAST
OF RANDALL...OR 15 MILES NORTHEAST OF BELOIT...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN JEWELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
3983 9818
TIME...MOT...LOC 2345Z 275DEG 6KT 3966 9797
$$
WESELY984
WWUS53 KGID 192357
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
657 PM CDT SAT JUN 19 2010
KSC089-200006-
/O.EXP.KGID.TO.W.0018.000000T0000Z-100620T0000Z/
JEWELL KS-
657 PM CDT SAT JUN 19 2010
...THE TORNADO WARNING FOR SOUTHEASTERN JEWELL COUNTY WILL EXPIRE AT
700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN PORTIONS OF JEWELL COUNTY UNTIL 745 PM IN ASSOCIATION WITH
ANOTHER THUNDERSTORM.
LAT...LON 3984 9793 3956 9793 3956 9810 3962 9821
3983 9818
TIME...MOT...LOC 2356Z 275DEG 6KT 3966 9795
$$
WESELYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:43 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 19, 3:43 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 343 PM CDT SAT JUN 19 2010 .SHORT TERM...THE MAIN SHORT TERM ISSUE IS THUNDERSTORMS TONIGHT. THE FRONTAL BOUNDARY HAS SURGED BACK NORTH...WITH 70 DEGREES SURFACE DEWPOINTS UP TO THE KANSAS BORDER. VERY UNSTABLE AIR MASS ASSOCIATED WITH INCREASING MOISTURE...ALTHOUGH STRONG CAP IS HOLDING. CU FIELD IN NORTHERN KANSAS IS RIGHT NEAR THE FRONT. THE NORTHERN CWFA IS A DIFFERENT STORY...WITH MIDDLE 50S DEWPOINTS AND PLEASANT LOWER 80S TEMPERATURES. WATER VAPOR IMAGERY HINTS AT WEAK PERTURBATION IN NORTHEAST COLORADO...SORT OF AN EXTENSION OF STRONGER PART OF WAVE MOVING INTO THE DAKOTAS. ESSENTIALLY...WE ARE WAITING FOR THUNDERSTORMS TO BREAK THE STRONG CAP. THAT LOOKS LIKE VERY LATE THIS AFTERNOON...OR EARLY THIS EVENING. IF/WHEN STORMS DEVELOP...THERE WILL QUICKLY BE SEVERE WITH CAPES ABOUT 3K MOVING INTO THE AREA...GOOD SHEAR...AND THE POSSIBILITY OF A TORNADO NEAR THE FRONTAL BOUNDARY. STILL SOME UNCERTAINTY ON THE TIMING AND INITIATION POINT...BUT HAVE INCLUDED SEVERE WORDING WITH HIGHEST PRECIPITATION CHANCES THIS EVENING. LOW LEVEL JET WILL FEED INTO THE SYSTEM EARLY ON...BUT VEER OFF FURTHER EAST AROUND MIDNIGHT. THAT SHOULD START TO TAKE THE STORMS EAST OVERNIGHT...AND LESSEN CWFA STORM COVERAGE AND TAKE HEAVY RAIN WITH IT. THE FRONT IS FORECAST TO PUSH FURTHER NORTH SUNDAY...AND SHARE THE HEAT AND HUMIDITY AT LEAST UP TO INTERSTATE 80. TEMPERATURES OF 95 TO 100 DEGREES ARE LIKELY ACROSS NORTH CENTRAL KANSAS AND FAR SOUTHWEST NEBRASKA CWFA. HARD TO THINK IT WON/T BE AT LEAST BREEZY SOUTH OF THE FRONT SUNDAY. NORTHER CWFA WILL NOT BE QUITE AS WARM...BUT WARMER THAN TODAY. THE FRONT IS FORECAST TO BE 60 TO 100 MILES NORTH AND WILL ONCE AGAIN BE A FOCAL POINT FOR THUNDERSTORMS...BUT STILL BATTLING A STRONG CAP TO FORM. THE NORTHERN CWFA APPEARS MORE IN LINE FOR ANY SEVERE RISK SUNDAY... NOT ONLY FROM THE FRONTAL ZONE BUT ALSO FROM THUNDERSTORMS ROLLING EAST ACROSS NORTHERN NEBRASKA FROM THE HIGH PLAINS. DIDN/T MAKE TOO MANY CHANGES TO THE SUNDAY/SUNDAY NIGHT FORECAST. .LONG TERM...STARTING 12Z MONDAY...PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION AND WARM TEMPERATURES. LONG RANGE MODEL GUIDANCE SUGGESTS THE SURFACE BOUNDARY RESPONSIBLE FOR TODAYS PRECIPITATION WILL CONTINUE LINGERING OVER THE AREA THROUGH EARLY TO MID NEXT WEEK...THUS PRESENTING ADDITIONAL PRECIPITATION CHANCES ACROSS THE CWA. THE UPPER LEVEL RIDGE IS EXPECTED TO CONTINUE STRENGTHENING THROUGH MID NEXT WEEK...BUT MID LEVEL PERTURBATIONS WORKING UP THE BACKSIDE OF THE RIDGE WILL PRESENT ADDITIONAL DPVA AND WAA FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE AREA. FINALLY...OVERNIGHT LLJ ACTIVITY...ESPECIALLY ACROSS EAST AND NORTHEASTERN PORTIONS OF THE CWA...WILL LIKELY PRESENT ENOUGH LOW LEVEL CONVERGENCE AND THETA-E ADVECTION FOR OVERNIGHT CONVECTION. TEMPERATURES WILL REMAIN AT ABOVE CLIMO LEVELS THROUGHOUT THE EXTENDED FORECAST PERIOD AS THE UPPER LEVEL RIDGE CONTINUES BUILDING IN AND 850MB TEMPERATURES REMAIN IN THE MID TO UPPER 20 DEGREES C. CURRENTLY HAVE FORECAST HIGH TEMPERATURES IN THE UPPER 80S ACROSS OUR NORTH...AND IN THE UPPER 90S TO NEAR 100 ACROSS OUR SOUTH THROUGHOUT THE EXTENDED FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 1237 PM CDT SAT JUN 19 2010/ AVIATION...18Z TAF. FRONT JUST SOUTH OF KGRI WILL RESULT IN EAST WINDS THROUGH THE DAY TODAY WITH VFR CONDITIONS EXPECTED INITIALLY. THE FRONT WILL BE THE FOCUS FOR LATE DAY/EARLY EVENING STORMS WHICH WILL IMPACT KGRI WITH LOCALLY GUSTY WINDS AND MVFR CEILINGS AND VISIBILITIES. THE FRONT WILL LIFT FURTHER NORTH TOWARD THE END OF THE FORECAST PERIOD ALLOWING MOISTURE TO SURGE NORTH AND SOME FOG MAY DEVELOP. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:38 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 538 PM CDT SAT JUN 19 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 538 PM CDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS EVENING...ALONG A NEARLY STATIONARY BOUNDARY CLOSE TO THE KANSAS AND NEBRASKA BORDER. WITH A VERY UNSTABLE AIR MASS IN PLACE...AND A FAVORABLE WIND PROFILE NEAR THE FRONT...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH. THROUGH THE EVENING...AN ISOLATED TORNADO IS POSSIBLE... MAINLY ACROSS NORTH CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA SOUTH OF INTERSTATE 80. THESE STORMS WILL ALSO POSE A HYDROLOGIC RISK...AND HEAVY RAIN IN EXCESS OF 2 INCHES IN A SHORT AMOUNT OF TIME WILL HEIGHTEN THE FLASH FLOOD AND RIVER FLOODING RISK. THE THUNDERSTORMS WILL ROLL EAST IN THE LATE EVENING AND EARLY OVERNIGHT HOURS...WITH A LESSER RISK FOR THUNDERSTORMS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH FRIDAY...GENERALLY FAVORING THE EVENING AND OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH SUNDAY AND MONDAY. TEMPERATURES WILL BE HOT ACROSS FAR SOUTHERN NEBRASKA AND NORTH CENTRAL KANSAS THROUGH AT LEAST TUESDAY...WITH DAILY HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S...AND AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ACROSS MOST OF NORTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 5:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 S ALTON 39.37N 98.95W
06/19/2010 E2.50 INCH OSBORNE KS PUBLIC
&&
DOXEYLocal storm report, Jun 19, 5:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 5 SW OSBORNE 39.39N 98.76W
06/19/2010 E0.75 INCH OSBORNE KS PUBLIC
&&
DOXEYLocal storm report, Jun 19, 5:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
558 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 7 W OSBORNE 39.44N 98.83W
06/19/2010 E1.50 INCH OSBORNE KS NWS EMPLOYEE
&&
NWSLocal storm report, Jun 19, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL JEWELL 39.67N 98.15W
06/19/2010 M1.25 INCH JEWELL KS CO-OP OBSERVER
VERY HEAVY RAIN
&&
DOXEYLocal storm report, Jun 19, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST JEWELL 39.67N 98.15W
06/19/2010 E60 MPH JEWELL KS STORM CHASER
SOME DEBRIS ON ROAD
&&
DOXEYLocal storm report, Jun 19, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL WEBSTER STATE PARK 39.40N 99.45W
06/19/2010 E0.75 INCH ROOKS KS LAW ENFORCEMENT
MODERATE RAIN
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:57 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 33 min |
| Jun 19, 6:27 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 48 min |
| Jun 19, 6:35 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 40 min |
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 46 min |
| Jun 19, 7:16 AM CDT | Special Weather Statement | GID | Jewell, Mitchell | 44 min |
| Jun 19, 7:26 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 49 min |
| Jun 19, 7:27 AM CDT | Special Weather Statement | GID | Rooks | 33 min |
| Jun 19, 7:40 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 50 min |
| Jun 19, 7:58 AM CDT | Special Weather Statement | GID | Smith | 32 min |
| Jun 19, 8:12 AM CDT | Severe Thunderstorm Warning | GID | Smith | 18 min |
| Jun 19, 8:22 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 38 min |
| Jun 19, 8:40 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 34 min |
| Jun 19, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 50 min |
| Jun 19, 5:00 PM CDT | Special Weather Statement | GID | Osborne | 45 min |
| Jun 19, 5:18 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 42 min |
| Jun 19, 5:29 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 46 min |
| Jun 19, 5:33 PM CDT | Special Weather Statement | GID | Phillips | 42 min |
| Jun 19, 5:37 PM CDT | Tornado Warning | GID | Jewell | 38 min |
| Jun 19, 5:38 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 52 min |
| Jun 19, 5:56 PM CDT | Flash Flood Warning | GID | Jewell | 6 hr |
| Jun 19, 5:56 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Osborne, Smith | 24 min |
| Jun 19, 6:11 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne | 34 min |
| Jun 19, 6:22 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 38 min |
| Jun 19, 6:32 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 28 min |
| Jun 19, 6:37 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 38 min |
| Jun 19, 6:48 PM CDT | Tornado Warning | GID | Osborne, Phillips, Rooks, Smith | 27 min |
| Jun 19, 6:53 PM CDT | Severe Thunderstorm Warning | GID | Smith | 27 min |
| Jun 19, 6:54 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 51 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.